question-icon

my stream for urinating was real slow so I took

default
Posted on Sun, 10 Feb 2019
Question: my stream for urinating was real slow so I took 20 mg of Viagra to see if increased blood supply would help. now I can not urinate I have had prostrate removed and also radiation. my psa is 0 what is the problem
doctor
Answered by Dr. Dorina Gurabardhi (3 hours later)
Brief Answer:
Probably symptoms are related to radiation post prostate removal.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to radiation post prostate removal.

The radiation can influence the bladder and the urethra.

It can cause swelling in the urethra.

This can affect your flow of urine, making the stream weak.

I recommend you to do a urinalysis to exclude a urinary tract infection.

If the symptoms continue and you will not be able to urinate, you should go in the emergency room for further evaluation and a specific treatment.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 8817 Questions

premium_optimized

The User accepted the expert's answer

Share on
my stream for urinating was real slow so I took

Brief Answer: Probably symptoms are related to radiation post prostate removal. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Your symptoms seem to be related to radiation post prostate removal. The radiation can influence the bladder and the urethra. It can cause swelling in the urethra. This can affect your flow of urine, making the stream weak. I recommend you to do a urinalysis to exclude a urinary tract infection. If the symptoms continue and you will not be able to urinate, you should go in the emergency room for further evaluation and a specific treatment. Hope I have answered your query. Let me know if I can assist you further.